Show simple item record Bollerslev, T Zhou, H 2010-03-09T15:29:10Z 2002-07
dc.identifier PII S0304-4076(01)00141-5
dc.identifier.citation JOURNAL OF ECONOMETRICS, 2002, 109 (1), pp. 33 - 65
dc.identifier.issn 0304-4076
dc.format.extent 33 - 65
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.relation.isversionof 10.1016/S0304-4076(01)00141-5
dc.subject stochastic volatility diffusions
dc.subject integrated volatility
dc.subject quadratic variation
dc.subject realized volatility
dc.subject high-frequency data
dc.subject foreign exchange rates
dc.subject GMM estimation
dc.title Estimating stochastic volatility diffusion using conditional moments of integrated volatility
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 109

Files in this item

This item appears in the following Collection(s)

Show simple item record